# SDR ABXA060130

- Difficulty date: March 7, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N924AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47403
- Aircraft time: 69,146 hours, 66,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 49125391AX
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING CRACKED ABOVE FLOORBEAM, FS 965 AT APPROXIMATELY LEFT BUTT LINE 24.  REMOVED AND REPLACED FITTING IAW DC9 SRM 51-30-5.
